News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Vivid dreams from Lexapro


 embofool - Tue Apr 11, 2006 7:51 pm

I'm a 17 year old female with depression and I'm taking 20 mg of Lexapro for the depression and 20 mg of adderall for ADD. I used to take 10 mg of Lexapro and my doctor recently upped my dose. Since about that time I have been having very very vivid dreams. Most of the time they are neutral(not bad but not good) but I have been having very bad dreams where most of the time my family members are dead or I am dead and I basically have to see my family members be unhappy because I am dead. Sometimes it is where my family members get hurt and I couldn't stop it. Overall, they are just really sad upsetting dreams and they usually make my morning very bad. I get these dreams about... 2 times a week at least but every night I get a very vivid dream. Actually, every time I go to sleep. Usually the dreams wake me up in the middle of the night and then when I go back to sleep I have another dream. I'm pretty sure it's from the medicine and I was wondering if the dose is too high and if all antidepressants would do this to me. I'm probably going to talk to my doctor but I was just wondering what other's think about it.
 Theresa Jones, RN - Thu Apr 13, 2006 6:25 am

User avatar Hi embofool,
Since your symptoms began occurring around the same time as the increased dosage, in my opinion, I would relate the symptoms to the dosage. Be sure to talk to your physician about your symptoms, he/she may want to decrease the dosage back to the 10mg. It would be next to impossible to state what affects other antidepressants would or would not have on you since the side effects experienced may be different for each individual based on body chemistry etc.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here